# SDR UPS00433541

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPPER DECK FWD COURIER SEAT EMERGENCY LIGHT DIM.  REMOVED AND REPLACED UPPER DECK FWD COURIER EMERGENCY LIGHT ASSEMBLY PER 33-51-07.
